| Catalog Number |
0730-102-000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the photonblade 3 activated when placed in the holster without pressing any buttons.There was no associated procedure; no adverse consequences or delay.
Additional Manufacturer Narrative
Lot number of the device is unknown - full udi is not available.